Hey guys, long time no post. But I have an issue that’s been bothering me
(sorry for the shirtless pic)
I have a noticeable amount of scar tissue/fat on my lower labs from where I’ve taken my shots for so long. I know that I’m supposed to rotate injection sites to avoid this very issue, but its too late now and I’ve developed scar tissue.
I know this will sound a bit vain, but I want a 6-pack darn it!
Anyone have a similar issue? Is there any way to lose it? Like, if I were to lose 10lbs or so, would it get reduced? or would I lose fat everywhere else and cause the scarring to be MORE visible?
Thanks in advance
In 2004, I started taking a systemic enzyme called vitalzym (You can google it for all kinds of info) to help prevent scar tissue from forming around the vertebral fractures I earned myself in a horse riding accident. A side benefit, I discovered, was that several places where I had scar tissue, the thickness melted away leaving virtually no detectable scar.
I don’t have any scar tissue in my abdomen from injections and, perhaps, the systemic enzyme is at least part of the reason why.
I’ll look into it thanks! Is it covered by insurance any?
Not prescription so I doubt it… unless you have phenomenal insurance
Does the enzyme affect your BG? I just read a post on amazon that said it raised his/her BG and had to stop it.
No effect on my BG at all. And no reason that I found from the research that I did before I started using it that it would. Essentially, it is a combination of enzymes that break down fibrin–a protein byproduct of the body’s metabolism. A build up of fibrin causes–among other things–scar tissue, fibroid tumors, cystic fibrosis, etc… Here’s an article on the studies done on vitalizym If you scroll down, there is an article on using with T1
Hope this helps.